# SDR SWAA2013051616123

- Difficulty date: May 1, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 32,466 hours, 22,212 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 5919110
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E INSIDE FAIRING UPPER & LOWER BRACKET CRACKED.  REMOVED AND REPLACED BRACKET IAW DWG AND SRM.
